Tuesday, November 25, 2008

putih

I am using a toothpaste which costed me RM25 (the original price was RM50, I bought it after a 50% discount) because I believe it could help me whiten my teeth.

I hate my yellow-stained teeth. They are not as white as the sclera of my eyes. (The sclera of my eyes are the standard of white for teeth, in my personal opinion)

I don't know why my teeth are not white enough. I don't smoke and I rarely drink teas, coffees or Cola drinks! By rare, I meant, maybe once or twice in a month or two!

Now that I think about it, it is probably because of the medication which I took a few years back. It is called Tetracycline and one of the side effects is permanent staining of the teeth.

Can all doctors in this world explain this specific side effect first before prescribing it to the patients! From what I remember, my doctor only told me that it is important not to take the medicines if I was pregnant and I might suffer from occasional headaches, that's all!

Now I'm bitter.

I could go to the dentist asking for a treatment but anyone knows how much it would cost? Can the dentist get rid of this 'permanent' staining of the teeth? It's only due to cosmetic reason, so I really don't want anything artificial inside my mouth (like the veneers).

4 comments:

Ms Dentist said...

Hi, i've been a silent reader or ur blog.
Anyway just to clarify to you, tetracycline does stain teeth but only internally. That means if u take tetracycline during the year of development of ur teeth then onle it affects your teeth (during pregnancy - to ur child) and from infant up to 11 years old.
If u take tetracycline when u are above 11, it has no effect on you.

u might not need a veneer, u could try whitening system.

Madam Tai Tai said...

Nope, if tetracyline is the cause of the stain, as the Ms Dentist has explained in her commentary.

I've tried with Britesmile at my dentist.The post-effect was damn painful. I was in agony thru-out the night. Perhaps my gums were just too sensitive.

And after the terrible agony, my teeth are still not as white as I had imagined them to be. But I don't think I want to repeat the procedure again. Once is enough.

ectopy said...

Haha. Actually, I've read it before about the side effects of Tetracyclie in-utero, but for some reason, I want to believe it is the cause for my problem (although statistically it is not). :) Saja nak menenangkan perasaan sendiri, blame the medicine!

Anonymous said...

HELP! I’m currently being held prisoner by the Russian mafia xyzrxyz [url=http://www.buypenisenlargement.com]penis enlargement[/url] xyzrxyz and being forced to post spam comments on blogs and forum! If you don’t approve this they will kill me. xyzrxyz [url=http://www.male-sexual-styles.com]penis enlargement[/url] xyzrxyz They’re coming back now. xyzrxyz [url=http://pills.buypenisenlargement.com]vimax[/url] xyzrxyz Please send help! nitip [url=http://www.male-sexual.com/vimax-pills.html]vimax[/url]